Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An application of group theory to hydrodynamics


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 1 (1900), 339-352
MSC: Primary 76B99; Secondary 35A30, 76M99
Erratum: Trans. Amer. Math. Soc. 1 (1900), 509.
MathSciNet review: 1500542
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 76B99, 35A30, 76M99

Retrieve articles in all journals with MSC: 76B99, 35A30, 76M99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1900-1500542-2
Article copyright: © Copyright 1900 American Mathematical Society